JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED QUADRATIC FUNCTIONAL EQUATION WITH SEVERAL VARIABLES AND ITS HYERS-ULAM STABILITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED QUADRATIC FUNCTIONAL EQUATION WITH SEVERAL VARIABLES AND ITS HYERS-ULAM STABILITY
Kim, Hark-Mahn; Liang, Hong Mei;
  PDF(new window)
 Abstract
In this paper, we introduce a generalized quadratic functional equation with several variables and then investigate its generalized Hyers-Ulam stability in normed spaces.
 Keywords
generalized Hyers-Ulam stability;quadratic mapping;the fixed point theorem;
 Language
English
 Cited by
 References
1.
C. Borelli and G. L. Forti, On a general Hyers-Ulam stability result, Internat. J. Math. Math. Sci. 18 (1995), 229-236. crossref(new window)

2.
S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg, 62 (1992), 59-64. crossref(new window)

3.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), 431-434. crossref(new window)

4.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436. crossref(new window)

5.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222-224. crossref(new window)

6.
S. -M. Jung, A fixed point approach to the stability of a Volterra integral equation, Fixed Point Theory Appl. 2007 (2007), Article ID 57064, 9 pages.

7.
S. -M. Jung and Z. -H. Lee, A fixed point approach to the stability of quadratic functional equation with involution, Fixed Point Theory Appl. 2008(2008), Article ID 732086, 11 pages.

8.
B. Margolis and J. B. Diaz, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc. 74 (1968), 305-309. crossref(new window)

9.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300. crossref(new window)

10.
J. M. Rassias, On approximation of approximately linear mappings by linear mappings, Bull. Sci. Math. 108 (1984), 445-446.

11.
J. M. Rassias, On the stability of the non-linear Euler-Lagrange functional equation, Chinese J. Math. 20 (1992), 185-190.

12.
V. Radu, The fixed point altenative and the stability of functional equations, Sem. Fixed Point Theory 4 (2003), no. 1, 91-96.

13.
F. Skof, Local properties and approximations of operators, Rend. Sem. Math. Fis. Mil. 53 (1983), 113-129. crossref(new window)

14.
S. M. Ulam, Problems in Modern Mathematics, Chap. VI, Wiley, New York, 1960.

15.
A. Zivari-Kazempour and M. Eshaghi Gordji, Generalized Hyers-Ulam Stabilities of an Euler-Lagrange-Rassias quadratic functional equation, Asian European J. Math. 5 (2012), Doi:10.1142/S1793557112500143. crossref(new window)